# SDR TRBA20121112001

- Difficulty date: November 12, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N355AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 355
- Aircraft time: 35,467 hours, 38,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE AFT FLOOR EMERGENCY LIGHT COVER IN FRONT OF THE GALLEY LOOSE. ACFT REMOVED FROM SERVICE.  RESECURED AFT FLOOR EMERGENCY LIGHT COVER AND TESTED IAW ATR JIC 33-50-00-OPT-10000.  TESTED SATIFACTORY.  ACFT RETURNED TO SERVICE.
